Skip to main content

Research Repository

See what's under the surface

Advanced Search

Solving equations of length seven over torsion-free groups

Bibi, Mairaj; Edjvet, Martin

Authors

Mairaj Bibi

Martin Edjvet martin.edjvet@nottingham.ac.uk



Abstract

Prishchepov [16] proved that all equations of length at most six over torsion-free groups are solvable. A different proof was given by Ivanov and Klyachko in [12]. This supports the conjecture stated by Levin [15] that any equation over a torsion-free group is solvable. Here it is shown that all equations of length seven over torsion-free groups are solvable.

Journal Article Type Article
Journal Journal of Group Theory
Print ISSN 1433-5883
Electronic ISSN 1435-4446
Publisher De Gruyter
Peer Reviewed Peer Reviewed
Volume 21
Issue 1
APA6 Citation Bibi, M., & Edjvet, M. (in press). Solving equations of length seven over torsion-free groups. Journal of Group Theory, 21(1), doi:10.1515/jgth-2017-0032
DOI https://doi.org/10.1515/jgth-2017-0032
Publisher URL https://www.degruyter.com/view/j/jgth.ahead-of-print/jgth-2017-0032/jgth-2017-0032.xml
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

Solving-equations-of-length-seven-7_4_16.pdf (201 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;